# SDR RAAA99E4032

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9744C
- Make and model: Lkheed 188C
- Aircraft serial: 188C1140
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 695-837.
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED #1 CHECK, FOUND SEAT TRACK LOCK LUGS CHIPPED & WORN @ FUS/STA 695-837 RBL 54. REPLACED SEAT TRACK AS PER ECO 99-05 M-54 # 140.
